Edgewise subdivision of a simplex

H. Edelsbrunner, D. Grayson, Discrete & Computational Geometry 24 (2000) 707–719.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
Abstract
In this paper we introduce the abacus model of a simplex and use it to subdivide a d-simplex into k(d) d-simplices all of the same volume and shape characteristics. The construction is an extension of the subdivision method of Freudenthal [3] and has been used by Goodman and Peters [4] to design smooth manifolds.
Publishing Year
Date Published
2000-12-01
Journal Title
Discrete & Computational Geometry
Acknowledgement
NSF under Grant DMS 98-73945, NSF under Grant CCR-96-19542 and by ARO under Grant DAAG55- 98-1-0177.
Volume
24
Issue
4
Page
707 - 719
IST-REx-ID

Cite this

Edelsbrunner H, Grayson D. Edgewise subdivision of a simplex. Discrete & Computational Geometry. 2000;24(4):707-719. doi:10.1007/s004540010063
Edelsbrunner, H., & Grayson, D. (2000). Edgewise subdivision of a simplex. Discrete & Computational Geometry, 24(4), 707–719. https://doi.org/10.1007/s004540010063
Edelsbrunner, Herbert, and Daniel Grayson. “Edgewise Subdivision of a Simplex.” Discrete & Computational Geometry 24, no. 4 (2000): 707–19. https://doi.org/10.1007/s004540010063.
H. Edelsbrunner and D. Grayson, “Edgewise subdivision of a simplex,” Discrete & Computational Geometry, vol. 24, no. 4, pp. 707–719, 2000.
Edelsbrunner H, Grayson D. 2000. Edgewise subdivision of a simplex. Discrete & Computational Geometry. 24(4), 707–719.
Edelsbrunner, Herbert, and Daniel Grayson. “Edgewise Subdivision of a Simplex.” Discrete & Computational Geometry, vol. 24, no. 4, Springer, 2000, pp. 707–19, doi:10.1007/s004540010063.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar